Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 85, NWS Green Bay, WI

December 10, 2016

NWS Green Bay, WI issued this small craft advisory at Dec 10, 2016, 3:11 PM CST. It took effect at Dec 11, 2016, 8:00 AM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2016, 3:11 PM CST (21:11 UTC)
In effect from
Dec 11, 2016, 8:00 AM CST
Expired
Dec 12, 2016, 9:00 AM CST
In force
25 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

056 
WHUS73 KGRB 102111
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CST SAT DEC 10 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED SUNDAY MORNING THROUGH
MONDAY MORNING...

.A LOW PRESSURE SYSTEM EMERGING OUT OF THE CENTRAL PLAINS AND
TRACKING INTO THE GREAT LAKES REGION ON SUNDAY WILL CREATE GUSTY
SOUTHEAST WINDS OVER LAKE MICHIGAN. THIS WILL ALSO LEAD TO
BUILDING WAVES STARTING SUNDAY MORNING AND CONTINUING UNTIL MONDAY
MORNING.

LMZ541>543-110515-
/O.NEW.KGRB.SC.Y.0085.161211T1400Z-161212T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
311 PM CST SAT DEC 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 9 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 9 AM CST
MONDAY. 

* WINDS...INCREASING TO 15 TO 25 KTS BEGINNING SUNDAY MORNING.

* WAVES...BUILDING TO 4 TO 7 FEET BEGINNING SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
494 
WHUS73 KGRB 110302
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CST SAT DEC 10 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED SUNDAY MORNING THROUGH
MONDAY MORNING...

.A LOW PRESSURE SYSTEM EMERGING OUT OF THE CENTRAL PLAINS SUNDAY AND
TRACKING INTO THE GREAT LAKES REGION BY MONDAY WILL CREATE GUSTY
SOUTHEAST WINDS OVER LAKE MICHIGAN. THIS WILL ALSO LEAD TO
BUILDING WAVES STARTING SUNDAY MORNING AND CONTINUING UNTIL MONDAY
MORNING.

LMZ541>543-111115-
/O.CON.KGRB.SC.Y.0085.161211T1400Z-161212T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
902 PM CST SAT DEC 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
9 AM CST MONDAY...

* WINDS...INCREASING TO 15 TO 25 KTS BEGINNING SUNDAY MORNING.

* WAVES...BUILDING TO 4 TO 7 FEET BEGINNING SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
005 
WHUS73 KGRB 111025
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
425 AM CST SUN DEC 11 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY MORNING...

.A LOW PRESSURE SYSTEM EMERGING OUT OF THE CENTRAL PLAINS WILL
TRACK INTO THE GREAT LAKES REGION BY MONDAY. THE SYSTEM WILL
CREATE GUSTY SOUTHEAST WINDS OVER LAKE MICHIGAN. THIS WILL
LEAD TO BUILDING WAVES.

LMZ541>543-111830-
/O.CON.KGRB.SC.Y.0085.161211T1400Z-161212T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
425 AM CST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 9 AM CST MONDAY...

* WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS TODAY...
  BRIEFLY DIMINISHING FOR A TIME OVERNIGHT...THEN SHIFTING TO THE
  WEST AT 15 TO 20 KNOTS TOWARD DAYBREAK MONDAY.

* WAVES...BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
311 
WHUS73 KGRB 111621
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CST SUN DEC 11 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY MORNING...

.A LOW PRESSURE SYSTEM EMERGING OUT OF THE CENTRAL PLAINS WILL
TRACK INTO THE GREAT LAKES REGION BY MONDAY. THE SYSTEM WILL
CREATE GUSTY SOUTHEAST WINDS OVER LAKE MICHIGAN. THIS WILL LEAD
TO BUILDING WAVES.

LMZ541>543-120030-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-161212T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1021 AM CST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS TODAY... 
  BRIEFLY DIMINISHING FOR A TIME OVERNIGHT...THEN SHIFTING TO 
  THE WEST AT 15 TO 20 KNOTS TOWARD DAYBREAK MONDAY. 

* WAVES...4 TO 7 FEET GRADUALLY DIMINISHING INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
355 
WHUS73 KGRB 112144
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CST SUN DEC 11 2016

...GUSTY WINDS THROUGH MONDAY MORNING WITH WAVES SUBSIDING...

.GUSTY SOUTHEAST WINDS WILL DIMINISH LATE THIS AFTERNOON BUT
BECOME GUSTY AGAIN OUT OF THE WEST LATE THIS EVENING THEN
NORTHWEST OVERNIGHT AS A LOW PRESSURE SYSTEM PULLS AWAY FROM THE
GREAT LAKES REGION. WAVES ON LAKE MICHIGAN WILL GRADUALLY SUBSIDE
TONIGHT AS WINDS BECOME OFFSHORE.

LMZ541>543-120545-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-161212T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
344 PM CST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...SOUTHEAST WINDS 5 TO 15 KTS THROUGH EARLY EVENING...THEN
  SHIFTING TO THE WEST/NORTHWEST AT 15 TO 20 KNOTS LATE THIS
  EVENING INTO EARLY MONDAY MORNING. GUSTS TO 25 KTS ARE
  POSSIBLE.

* WAVES...3 TO 5 FT GRADUALLY SUBSIDING TO 2 TO 4 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
182 
WHUS73 KGRB 120332
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CST SUN DEC 11 2016

...GUSTY WINDS THROUGH MONDAY MORNING...

.GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED TONIGHT INTO MONDAY
MORNING AS A LOW PRESSURE SYSTEM PULLS AWAY FROM THE GREAT LAKES
REGION. WAVES ON LAKE MICHIGAN WILL GRADUALLY SUBSIDE TONIGHT AS
WINDS BECOME OFFSHORE.

LMZ541>543-121145-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-161212T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
932 PM CST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...SOUTHEAST WINDS 5 TO 15 KTS SHIFTING TO THE WEST
  NORTHWEST AT 15 TO 20 KTS LATE THIS EVENING. GUSTS TO 25 KTS ARE
  POSSIBLE AFTER MIDNIGHT.

* WAVES...2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
085 
WHUS73 KGRB 121027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CST MON DEC 12 2016

...GUSTY WINDS EARLY THIS MORNING...

GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED EARLY THIS MORNING AS
A LOW PRESSURE SYSTEM PULLS AWAY FROM THE GREAT LAKES REGION.

LMZ541>543-121500-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-161212T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
427 AM CST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...WEST TO NORTHWEST WINDS AS 15 TO 25 KNOTS ARE EXPECTED
  EARLY TODAY.

* WAVES...1 TO 3 FEET.

* ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE TONIGHT THROUGH
  MID-WEEK AS ARCTIC AIR SURGES INTO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 2:59 PM CST, 12 minutes earlier.

Area forecast discussion, Dec 10, 2:59 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
259 PM CST Sat Dec 10 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 258 PM CST Sat Dec 10 2016

The main concerns during the short term are onset of snowfall and
snow totals.

At 20Z radar showed, and surface observations confirmed, a band
of snow from southern Minnesota into central Illinois. The snow
developed in warm advection ahead of an approaching surface system
and mid level short wave. Models all showed this area making its
way to the east and reaching the southwest part of the forecast
area at around 00Z Sunday. This is expected to spread across the
area overnight and the snow should intensify on Sunday as a low
pressure system and mid level trough get closer to Wisconsin.

The combination of snow ratios averaging around 20:1, combined
with the forecast QPF yields the highest snow totals in parts of
central and east central Wisconsin and near Lake Michigan. Event
total snowfall should be around 7 inches in southern Waushara,
southern Winnebago, southern Calumet, and Manitowoc. These totals
will be spread out over a long enough period of time to justify
going with an advisory rather than a warning. Some locations in
the north may end up with totals too low to justify an advisory,
but totals there often end up higher than forecast so have opted
to include them in an advisory as well.

.LONG TERM...Sunday Night Through Saturday
Issued at 258 PM CST Sat Dec 10 2016

Forecast challenges to address early in the extended on Sunday
night as upper-level forcing associated with primary shortwave
trough tracks east across the forecast area. Rather complex
surface pattern Sunday evening as broad elongated surface trough
transitions to a modestly deepening surface low pressure center
forecast to be centered over northern Lake Michigan by about 06Z
Monday. During this transition, high resolution models have also
continued to suggest over the last few model cycles, a rather
sharp surface trough axis and associated convergence zone
developing from roughly Door County northwest across Marinette
County by late afternoon Sunday and persisting perhaps until
about 03Z Monday before shifting off to the northeast. Higher
resolution guidance has also been persistent in maintaining locally
higher QPF along this convergence zone as well. In addition, will
likely see several hours of southeasterly onshore boundary layer
flow off Lake Michigan into the trough axis. Despite short fetch,
given Lake Michigan water temperatures quite warm for this time
of year (40s F) and 850 temperatures around -8C, lake enhancement
will likely be a player. Current thinking is the highest snowfall
rates will be likely be seen over the far northeast portion of
the forecast area early Sunday evening before the primary upper level
shortwave swings east of the area by 06Z Monday. Perhaps another
inch of snow between 00Z and 03Z Monday would be seem reasonable.
Further upstream, an additional complication to the Sunday evening
forecast revolve around recent model trends of the primary upper-
level shortwave energy being a bit stronger and a bit further
north. This has introduced a somewhat more robust dry slot signal
that may begin to punch east across central and eastcentral
Wisconsin shortly after 00Z Monday. There may be a small window of
opportunity to cutoff ice crystal growth aloft before the
precipitation ends leading to a brief period of freezing drizzle.
Given uncertainty as to whether mid-level drying can occur before
the precipitation ends, will not include in the grids for Sunday
evening at this time.

Then the fun really begins as a strong arctic cold front is
forecast to sweep across Wisconsin Monday night ushering in the
coldest air of the season. Better consensus among the models with
respect to bringing a narrow band of snow shower activity with
the arctic front between about 03Z and 06Z Tuesday. Given the
speed of the front and paltry moisture expect little snow
accumulation except across the far north. In its wake, the onset
of the first arctic surge this winter will commence with
temperatures falling well below normal. Temperatures Monday night
will start out near normal, then fall throughout the day on Tuesday
with temperatures by sunset near zero central and 5 to 10 above
zero eastern WI. Wind chills by late Tuesday are progged to be as
cold as the mid teens below zero.

Little change with the forecast for the latter part of the work
week as bitterly cold arctic air mass settles over the Great
Lakes region. Lowest wind chills still appear to be Wednesday
morning and especially Thursday morning where values will be
approaching advisory criteria. Max temperatures Wednesday/Thursday
expected to only reach the single digits above zero. This pattern
would also tend to favor a more westerly wind component across
the northern Wisconsin snow belt region, but any subtle shift to
the west-northwest would allow some lake effect snow showers into
Vilas county. Based on latest medium range guidance confidence low
in any significant LES for Vilas County during this period.

Arctic airmass should begin to retreat Friday as next shortwave
approaches the High Plains with WAA devloping late Friday.
Although some timing differences, medium range guidance suggest
another shot at perhaps some substantial snow for the Western
Great Lakes for next weekend.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1117 AM CST Sat Dec 10 2016

There were areas of MVFR ceilings across the area at 17Z, but many
locations were either VFR or had no ceiling. Think mainly VFR
conditions will prevail into the evening before MVFR ceilings
arrive from the soutwest, ahead of the approaching snow. Snow
will reduce the visibility to IFR, with isolated LIFR, from late
tonight through at least Sunday morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 9 PM this evening to midnight CST
Sunday night FOR WIZ030-031-037>040-048>050.

Winter Weather Advisory from 6 PM this evening to midnight CST
Sunday night FOR WIZ035-036-045.

Winter Weather Advisory from 6 AM Sunday to midnight CST Sunday
night FOR WIZ005-010>013-018>021-073-074.

Winter Weather Advisory from midnight tonight to 6 AM CST Monday
FOR WIZ022.
&&

SHORT TERM.....MG
LONG TERM......ESB
AVIATION.......MG
Hazardous weather outlook, Dec 10, 3:03 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CST SAT DEC 10 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
303 PM CST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HAZARDOUS TRAVEL CONDITIONS WILL DEVELOP NORTHEAST ACROSS THE AREA
LATER TONIGHT AS LIGHT SNOW OVERSPREADS THE REGION. AN INCH OR
TWO OF NEW SNOW MAY BE ON THE GROUND BY DAYBREAK SUNDAY ACROSS
PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS TRAVEL CONDITIONS ARE LIKELY SUNDAY THROUGH SUNDAY LATE
SUNDAY EVENING AS A PROLONGED PERIOD OF SNOW IS EXPECTED. ANYONE
WITH TRAVEL PLANS SUNDAY INTO SUNDAY NIGHT SHOULD BE PREPARED FOR
HAZARDOUS WINTER TRAVEL CONDITIONS...DUE TO SNOW-COVERED ROADS
AND REDUCED VISIBILITIES.

ARCTIC AIR WILL SURGE INTO NORTHEAST WISCONSIN BEHIND THE PASSAGE
OF A STRONG ARCTIC FRONT MONDAY NIGHT. THIS ARCTIC SURGE IS
EXPECTED TO BRING BITTERLY COLD TEMPERATURES AND THE POTENTIAL FOR
WIND CHILL ADVISORIES TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT WITH
WINDCHILL VALUES RANGING FROM 15 BELOW TO 30 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-112115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
303 PM CST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

WAVE CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY TO DEVELOP BY
LATE MORNING SUNDAY AND CONTINUE INTO SUNDAY NIGHT.

GALE FORCE GUSTS ARE POSSIBLE AT TIMES TUESDAY THROUGH THURSDAY AS
BITTERLY COLD AIR FROM CANADA SURGES ACROSS THE AREA.

MG/ESB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:26 PM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more28 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.